# SDR SWAA2019043031947

- Difficulty date: April 12, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1112
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE PANEL CRACKED AT 3RD FASTENER HOLE DOWN AT BS. 663, LBL 48.         / R&R WEB IAW DWG & SRM.
